# SDR AALA202510148596

- Difficulty date: September 26, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 36,166 hours, 14,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220700
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT-HAND PASSENGER / CREW DOOR CUTOUT LOWER SILL FORWARD CORNER SHAPE FITTING AT FR 68 S23R. REPLACED CORNER SHAPE FITTING PER SRM 51-42-11.
